# SDR YENA2022090900881

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 25,486 hours, 8,265 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#462, SJU-BOS. 'IN CRUISE AT FLT 32000 DIRTY SOCK SMELL STRONGEST IN THE BACK, SEEMED TO APPEAR FLYING IN THE RAIN. THEN DISAPPEAR WHEN IN THE CLEAR; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. THE AIRCRAFT IS OK FOR SERVICE.'
